| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 73-76


Yurij L. Katchanov, Natalia A. Shmatko
      The complexity in sociological theory: an axiomatic description
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3591-3599
      http://dx.doi.org/10.12988/ams.2013.35256

Giuseppe De Marco, Maria Romaniello
      On the stability of equilibria in incomplete information games under ambiguity
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3601-3614
      http://dx.doi.org/10.12988/ams.2013.35254

E. S. Ismail, W. S. Wan-Daud
      ID-based signature scheme using elliptic curve cryptosystem
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3615-3624
      http://dx.doi.org/10.12988/ams.2013.32121

Ehsanollah Mansourirad
      A categorical fuzzy DEA method to evaluate efficiency of hotels based on stars rating
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3625-3628
      http://dx.doi.org/10.12988/ams.2013.33146

Jatupat Mekparyup, Kidadan Saithanu, Jiraporn Dujjanutat
      Multiple linear regression equation for estimation of daily averages solar radiation in Chonburi, Thailand
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3629-3639
      http://dx.doi.org/10.12988/ams.2013.35253

Mojtaba Borza, Azmin Sham Rambely, Mansour Saraj
      Mixed 0-1 linear programming for an absolute value linear fractional programming with interval coefficients in the objective function
      Applied Mathematical Sciences, Vol. 7, 2013, no. 73, 3641-3653
      http://dx.doi.org/10.12988/ams.2013.33196

Banyat Sroysang
      Fitting triangle into regular octagon
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3655-3659
      http://dx.doi.org/10.12988/ams.2013.35263

Banyat Sroysang
      Triangles in regular nonagons
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3661-3665
      http://dx.doi.org/10.12988/ams.2013.35264

Banyat Sroysang
      Regular decagon cover for isoperimetric triangles
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3667-3671
      http://dx.doi.org/10.12988/ams.2013.35265

Walter Carballosa
      Exact defensive alliances in graphs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3673-3679
      http://dx.doi.org/10.12988/ams.2013.35244

Asmala Ahmad, Shaun Quegan
      Comparative analysis of supervised and unsupervised classification on multispectral data
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3681-3694
      http://dx.doi.org/10.12988/ams.2013.34214

M. G. Fajlul Kareem, P. S. Sehik Uduman
      Hybrid dynamical system analysis in space using SCBZ property
      Applied Mathematical Sciences, Vol. 7, 2013, no. 74, 3695-3702
      http://dx.doi.org/10.12988/ams.2013.212648

Seong-Hoon Cho, Jong-Sook Bae
      Common fixed point theorems for generalized (\psi,\phi)-type contactive mappings on metric spaces
      Applied Mathematical Sciences, Vol. 7, 2013, no. 75, 3703-3713
      http://dx.doi.org/10.12988/ams.2013.35273

Filippo Domma, Sabrina Giordano, Mariangela Zenga
      The Fisher information matrix on a type II doubly censored sample from a Dagum distribution
      Applied Mathematical Sciences, Vol. 7, 2013, no. 75, 3715-3729
      http://dx.doi.org/10.12988/ams.2013.33157

Kakuzo Iwamura, Youlei Xu
      Estimating the variance of the square of canonical process
      Applied Mathematical Sciences, Vol. 7, 2013, no. 75, 3731-3738
      http://dx.doi.org/10.12988/ams.2013.35290

Huseyin Kocayigit, Beyza Betul Pekacar
      Characterizations of slant helices according to quaternionic frame
      Applied Mathematical Sciences, Vol. 7, 2013, no. 75, 3739-3748
      http://dx.doi.org/10.12988/ams.2013.35257

Nejmaddin A. Suleiman, Maher A. Nawkhass
      A new modified simplex method to solve quadratic fractional programming problem and compared it to a traditional simplex method by using pseudoaffinity of quadratic fractional functions
      Applied Mathematical Sciences, Vol. 7, 2013, no. 76, 3749-3764
      http://dx.doi.org/10.12988/ams.2013.36298

Santit Narabin, Veera Boonjing, Laor Boongasame
      A new coalition formation based on reservation prices and locations of buyers
      Applied Mathematical Sciences, Vol. 7, 2013, no. 76, 3765-3774
      http://dx.doi.org/10.12988/ams.2013.35269

Sulbha Goyal, Vinod Goyal
      On a class of nonlinear partial differential equations
      Applied Mathematical Sciences, Vol. 7, 2013, no. 76, 3775-3789
      http://dx.doi.org/10.12988/ams.2013.33192

Kamonrat Sombut, Somyot Plubtieng
      Common solution of split feasibility, systems of equilibrium and fixed points problems in Hilbert spaces
      Applied Mathematical Sciences, Vol. 7, 2013, no. 76, 3791-3804
      http://dx.doi.org/10.12988/ams.2013.35249


Journals | Books | Author guidelines